Baryon and Lepton number violation with scalar bilinears

Klapdor-Kleingrothaus, H. V. ; Ma, Ernest ; Sarkar, Utpal (2002) Baryon and Lepton number violation with scalar bilinears Modern Physics Letters A, 17 (33). pp. 2221-2228. ISSN 0217-7323

PDF - Author Version

Official URL:

Related URL:


We consider all possible scalar bilinears, which couple to two fermions of the standard model. The various baryon and lepton number violating couplings allowed by these exotic scalars are studied. We then discuss which are constrained by limits on proton decay (to a lepton and a meson as well as to three leptons), neutron-antineutron oscillations, and neutrinoless double beta decay.

Item Type:Article
Source:Copyright of this article belongs to World Scientific Publishing Company.
Keywords:Neutrinoless Double Beta Decay; Operator Analysis; Proton Decay; Lepton Number Violation
ID Code:45405
Deposited On:28 Jun 2011 05:17
Last Modified:18 May 2016 01:40

Repository Staff Only: item control page